# SDR 2023F00235

- Difficulty date: July 18, 2023
- Submitted: July 21, 2023
- Operation: General aviation
- Aircraft: N5078N
- Make and model: Beech 65
- Aircraft serial: LF16
- Aircraft time: 16,488 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: NA
- Part serial: NA
- Condition: Intermittent
- Location: Zone 700
- Component: Brake Master Cy, Bcraft, NA
- Component part number: VI15875
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING OUT TO RUNWAY, PILOT REPORTED LEFT HAND BRAKES OUT / INTERMITTENT. THE PILOT TAXIED BACK TO THE RAMP, SHUT DOWN AND REPORTED THE INCIDENT TO MAINTENANCE AND OPERATIONS.
